# SDR FOTR201728764

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Aircraft: N17773
- Make and model: Boeing 727-200
- Aircraft serial: 21045
- Aircraft time: 67,248 hours, 44,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA. 720-740 LBL24 DAMAGED. REPAIRED ON NR 8764 FASI W/O 20172
